Macrobid dizziness

Common Questions and Answers about Macrobid dizziness

macrobid

I was on macrobid for a UTI at the time of collection (started on macrobid Saturday, had 4 doses by the time of collection on Monday morning, blood work as fasting so last dose taken before blood collection was over 12 hours previously). Does anyone know if macrobid affects eGFR or is this level an induction of possible kidney infection/disease/cancer?
About two weeks ago, i got the UTI back, got pyridium, ibuprophen and macrobid. Got hives from the macrobid and had to stop. Developed horrid migraine with lots of dizziness. I went to the family doc who ordered a urine test, blood work, and gave us zophran. (also had gotton that from ready care.) suggested ER. went there got a shot of torpal and midran. took that. went to nuerologist. they had put me on a amerge burst, and then she told me to take predisone too.
To have IC you have to have symptoms with a urine culture showing no infection. IC usually doesn't cause dizziness, headaches and extreme thirst. You hay have a second disorder going on unrelated to the bladder symptoms. Are you a diabetic?? The potassium test is not a good test to determine if you have IC. If antibiotics are not relieving your symptoms, either you don't have a UTI or you do but Macrobid is not the right antibiotic.
For example, with me, I have an unexplained litany of symptoms that's been going on for the past 8 months, but includes headaches, light sensitivity, and dizziness. While I have a lot of other symptoms (tremor, muscle weakness on one half of my body), the neuros I've seen have all started off on the same course--treat me with medication for migraines, to see if this is the cause.
Hello everyone! I'm new to this site and to Lyme. I've been doing so well on Levaquin for 30 days. Infact, I've been feeling great! Last week, I began having pain in joints and neck. I know Levaquin can cause this, but so can Lyme. I'm not sure if I should stop taking the Levaquin now, wait and call my doctor on Monday, or try something else first? My doctor is not a Lyme doctor.
I think many antibiotics can cause anxiety side affects, because they mess with your bodies chemicals. I took Macrobid on two seperate occassions for seven days each and both times experienced severe anxiety reactions, i.e. chest pain, dizziness and insomnia. Bottom line, if it is crucial that you need a antibiotic take it and tough it through, but if it is not absolutely neccissary don't put yourslef through the trouble.
Recurrent UTI's led me to this realization as the many antibiotics weren't getting rid of them, but instead were leading to rash, rectal bleeding, etc. I then began Macrobid daily and right around 6 months of use started experiencing faintness and dizziness, tingling in the extremeties, shortness of breath, racing heart and rust-colored urine. I wasn't really surprised because I have a family history of intolerance to antibiotics.
Proloprim, Primsol) nitrofurantoin (Macrodantin; Furadantin; Macrobid), fluconazole (Diflucan ) and some other anti-fungals, etc. Cholesterol lowering drugs such as statins: lovastatin (Mevacor, Altocor), pravastatin (Pravachol), atorvastatin (Lipitor), fluvastatin (Lescol), rosuvastatin (Crestor), simvastatin (Zocor), and Niacin Cardiovascular drugs such as: (Cordarone), hydralazine (Apresoline) quinidine (Quinaglute, Quinidex), etc.
I was taken to the hospital where they told me I was dehydrated and had klebsiella in my urine. I took cefdinir and macrobid for 10 days. exactly a week after my antibiotics were gone..my fever spiked from 99-103 within an hour. the whole time I was on the antibiotics I felt as sick as I did the say I passed out 2 weeks prior. I went to the ER where they diagnosed me with c diff due to antibiotics. but, the way I'm feeling is how I have felt from the beginning.
Not sure if 1 or all 3 has helped. I take Flagyl, Cipro & Macrobid. Can only take low doses, 1/day, but getting ready to increase the Flagyl a little, tomorrow.
Called macrobid, it's listed in the top 100 worst drugs... commonly shutting down organs in the elderly.... yet 3 of my doctors didn't know this..... Must apologize now.....it's 6:00 Am and still no bedtime for bozo...I wonder if I accidentally took too much riba....anyway something sure it workin...
anxiety bcz that, too, happens to me with new meds sometimes bcz I had a real reaction to Macrobid and that left me very very frightened of new meds so what I do is break a new med in 1/2 and then wait a few hrs and take the 2nd half and that in itself has helped me stay calm and cool and collected knowing all is ok .. but food allergies and panic attacks present with same symptoms .. ugh .... feel for you .....
My question is, has anyone had dizziness along with these symptoms of twitching...such as a twitching feeling behind their eyes? No one seems to be able to explain these symptoms for me.
The group of antibiotics with the potential to cause all your symptoms include nitrofurantoin (macrobid), cipro, levaquin, avelox and all the fluoroquinolones family, but not the penicillins, as far as research knows up to now. Another very tocxic one is chloranfenicol.
The Neurontin had a lowering effect on my INR and my dose of Coumadin was increased. The facial numbness then spread to my neck and upper torso, dizziness spells, nausea and vision impairment. This continued through present. Tuesday I was given an even larger dose of Coumadin 9mg, this resulted in numbness from the waist up, anaphylactic reaction, rushed to the ER. Symptoms abated after Benadryl, Solumedrol and Zantac, along with breathing treatment.
My eyes hurt, my ankle felt as though it were broken, my wrist felt crushed, headaches, dizziness, insomnia, fatigue, confusion...weird 'wet' feelings under my skin... These quinolones can also be responsible for extreme sun sensitivity! When my doctor verified that the pain in my ankle was from the Levaquin, which is (because of the quinolone in it, like the other 20 drugs which have the same) so incredibly powerful, it can internally rupture your tendons!
Three weeks ago I developed tingling in my face, mouth and tongue, and some dizziness. Brain MRI, nuclear stress test, corotid artery test, and echo cardiogram were all negative. Doctors thought symptoms might be related to a night mouthguard I had been wearing for about 6 weeks for nightime teeth grinding and referred me back to my dentist to check the fit.
Hi All! Haven't been here for awhile. I've been feeling great! Haven't had pain for a few months, so haven't needed to take anything for pain. Even the cooler temps wasn't bothering me. Don't remember the last time I felt so good....and almost normal. Now that winter is here (which has always been my worst time of the season), symptoms are coming back. Brain fog & dizziness are setting in good. Aches in shoulders, arms & tendons are coming back. Night sweats started last night....
Thank you all for your advice. I just got back from the ER and they are treating me with Macrobid (UTI) type symptoms. My fever was 100.6 and the symptoms were there. My culture came back negative but he said sometimes early on they don't show yet and no harm to treat since macrobid doesn't hurt the baby. The doc said to come back in a day or so if the cramping didn't subside or if I have bleeding so they can do an ultrasound and b/w. I am hoping they will go away.
I told my cardio that my morale problem is that I don't know what is causing my symptoms - the thyroid and heart conditions themselves, , the drugs I'm taking for them, or the old-time severe stress symptoms that I've had for 25 years. So many drugs share side effects especially dizziness, fatigue, nausea.This is confusing. I have dropped each one except Rhytmonorm for ten days each to see what happens. Nothing so far. I'm fit one day and sick as a dog the next.
Yes, I occasionally have had blood in my urine when the symptoms are at the absolute worst. It doesnt happen often. I have also had traces of sugar in my urine but no diabetes.
The previous tried to give me a script for antivert (anti-dizziness med) and told me to take vitamin A, repeatedly asked if I did something to injure my leg, then sent me on my way. Oh, and that was WITH an MRI showing a lesion on my spine. Those radiologists didn't actually call it a lesion, they left it as possibly being some sort of "inflammatory disease" or a "neoplasm". If he had done a brain MRI, he'd have seen the other 6 lesions.
You guys dont know how your stories have helped me. i have had frequent recurrent uti's for YRS! I was put on macrobid after sex, didnt work, macrobid everyday, didnt work! and then I started taking cipro and that really worked. But now I am 8 wks pregnant and have had what I thought was a UTI for 2 goin on 3 wks now!! I am going crazy!! I have taken every antibiotic known to man that is safe for a pregnant lady and no relief.
This is all so interesting because I started having severe joint pain all over my body a month after getting tendonitis in an elbow (very painful). It was the most bizarre thing because the pain would constantly move around to different parts of my body. My knee would be so painful I could hardly walk and then anywhere from a few minutes to several hours later, the pain would move to a different part or parts of my body.
MedHelp Health Answers